Grrrrrrrr!

I have put this off and off so i apologise in advance!

I have been on here for a few weeks but i have found myself just reading more than anything (1 blog and 2 questions). Reading has helped though but i really need to vent to people who understand what im gong through.........so here goes lol

I went to the docs last week and was signed off work for two weeks been off a week and a half before this and my anti depressant was changed. I was warned about the side effects of this new tablet and thats fine but i am just so annoyed with everything at the moment and its not getting any easier. Maybe i juwt expect too much?? But a little help and support would help but this is clearly to much to ask.

Just off tye phone to the doctor....i have tp persivere! Cocodamol is all i am taking (30/500) 50mg of the new antidepressant tablet and i now have to take 100mg of pregablin twice a day. Surely there is something out there that will numb the pain instead of vodka? Which only numbs it for a wee while but its better than nowt.

Im not supposed to drive whilst taking these new tablets so im not and i am not to drink alcohol either which is fine coz i really dont drink now either but i was in so much pain on saturday night i gave in and had a drink.....my thinking was that i couldnt get worse n so it would cure me or kill me! Cure me it did for a couple of hours anyway before tge pangs of pain set in again :0(

Still in my pjs n feeling sorry for myself suppose id better give myself a shake and go and get dressed and put tea on and a smile on..........:-) thats the easy smile

Thanks for letting me get that off my chest

Gentle hugs xx

11 Replies

oldestnewest
  • Anytime.. Believe me I have been in the same place and lower... Feel free to rant on here we all understand and maybe some might have some sensiible advice .... I don't at the moment am having a everything you say reduces me to tears day.. I really hope you feel better soon or get some advice

    Hugs VG xx

  • Im having that kinda day too.....not good at all eh!

    Hugs to u too xx

  • Hi Tinkerbell :-)

    I see you are having a rough time at the moment sorry to her that and we feel so alone dont we are here and know a thing or two about fibro. I too have tried supplementing with a double vodka afraid it doesn't work infact I find it makes it worse so join the band of tea totalers. Be gentle with your self and yes smiling helps big hug to you x gins

  • Hey gins

    No the vodka doesnt help i know this but it was the couple of hours pain free that i got that helped :-)

    I do feel alone but i think its not helped by the low mood that im experiencing, think thats why i blogged as im not alone on here!

    Thanks x

  • you are never alone on here.it is so brilliant I re read the comments I wasn't having a go hun :)

    Hope you have a better day today :) love and hugs gins

  • Hey sorry i didnt think you were having a go hun so im sorry if i sounded that i thought u were, if that even makes sense! I upset a few people yesterday and of course i didnt mean it!

    Getting mouth ulcers now not had these in ages dunno if its the new meds or im run down.....joys eh.

    Hope ur well

    Gentle hugs xx :0)

  • no worries - have a hug () :) all the best x gins

  • So sorry that you are feeling so bad. Finding the right levels of medication can take some time. Pregablin takes a while to work and you might well to increase the amount you are taking if you can tolerate it. you might need to develop a close relationship with your GP while they sort this out with you. Once your meds help to control the pain I'm sure you will feel a bit brighter. Do let us know how you get on.

    Take care. Jane x

  • Hi jane

    Thanks for your reply......yeah i know its all trial and error just its not that thats getting too me its the time off work that im having off as i just cant cope with it all. If i lose my job i will lose everything that i have worked so hard to get.

    i know thats me sounding dramatic and no doubt selfish but im not being selfish as im doing this to provide for my daughter but then i didnt even notice how white she was this morning i should have told her to go back to bed and now shes at her dads house ill when she should be with me. Sorry for moaning again

    Thanks for listening again :-)

    Gentle hugs xx

    Ps hopefully will be able to build up a close relationship with my doctor but not hopefull will give it a try though :-) x

  • Yes, I am in the process of losing a job that I worked hard to get and really loved. So I do empathise with you over that. Don't be hard on yourself because of your daughter, you have a lot on plate just now. You are among friends here so it is quite safe to let off steam. We know where you are coming from! Take care and be kind to yourself.Jane x

  • I'd advanced to lyrica/pregabalin 150 x 2 per day

    Diclofenac 75 twice a day

    and Oxycodone 25 am and 30mg evening

    with paracetamol to support these two x four times per day - these I reduce as I can so I have some to draw upon when I need to.

    I used to feel like you do - still do at times too, and I still have flare ups up as high as a pain level of 10 out of 10 but that high is rare these days.

    My point is - you are not alone and your doctors give you the lower doses for a good reason - they want to minimize the side effects on the rest of your body - I ended up where I'd rather die - yes die (a shocking but' honest description of my inability to cope with a high level of pain and lack of sleep over a prolonged period) so in the end I accepted a higher dose of pain relief and when I can I will find a way to reduce it. Already I have tried upon one occasion to reduce this myself at what I thought was a gentle reduction - I ended up in casualty in so much pain I was climbing the walls. So be careful. and I wish you well. There will be better days.

    Mr. Scamp x

You may also like...